# SDR 95FDEA00213

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Post
- Condition: Cracked
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT PLEASE C/W E.O. 7-5330-7-3354 ( AD 93-05-17) X-RAY INSPECTION THE E-N WINDOW POST.  E.O. 7-5330-7-3354 PART II X-RAY INSP E-N WINDOW POST RT HAND.   PILOTS SLIDING WINDOW CRACK INDICATION APPX 1.125 INCH LONG.  ENGINEERING NOTIFIED.  REFERENCE PART 4 AND PART 5 FOR E.O. 7-5330-7-3354 FOR REPAIRS.
